# SDR UPS99229801

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SI, CORROSION (C53-224-01.05-01) ON WEB BS 560 WL 208 LBL 48-58.  CORROSION REMOVAL OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED WEB FROM STA 510-590 WL 208 LBL 48-58 IAW BFG ER NR 99-5507 (UPS FILE 727-53-2130).
